Alert archive / Oklahoma / Flash Flood Warnings in 2009
Flash Flood Warning 7, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 1, 2009, 8:16 AM CDT for Alfalfa County, Garfield County, Grant County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2009, 8:16 AM CDT (13:16 UTC)
- Expired
- May 1, 2009, 11:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK
The radar
The Vance AFB radar (KVNX), 22 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 1.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOUN 011316
FFWOUN
OKC003-047-053-011615-
/O.NEW.KOUN.FF.W.0007.090501T1316Z-090501T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
816 AM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
GRANT COUNTY IN NORTHERN OKLAHOMA...
NORTHEASTERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 1115 AM CDT
* AT 815 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
THAT 2 TO 3 INCHES OF RAIN HAD ALREADY FALLEN OVER SATURATED
GROUND. VERY HEAVY RAIN WAS REPORTED FROM A THUNDERSTORM OVER
THE WARNED AREA. FLOODING WAS REPORTED TO BE INCREASING IN
KREMLIN...AND FLOODING WILL LIKELY OCCUR THROUGHOUT THE WARNED
AREA...AS ADDITIONAL RAIN IS EXPECTED THIS MORNING.
* LOCATIONS IN THE WARNING INCLUDE HUNTER...JEFFERSON...KREMLIN...
LAMONT...MANCHESTER...MEDFORD...POND CREEK AND WAKITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
&&
LAT...LON 3677 9809 3699 9823 3700 9798 3676 9746
3646 9746 3651 9786
$$
BURKE1 follow-up statement
000
WGUS74 KOUN 011447
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 AM CDT FRI MAY 1 2009
OKC003-047-053-011615-
/O.CON.KOUN.FF.W.0007.000000T0000Z-090501T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD OK-ALFALFA OK-GRANT OK-
947 AM CDT FRI MAY 1 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
GRANT...NORTHEASTERN ALFALFA AND NORTHEASTERN GARFIELD COUNTIES...
AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED ONLY
LIGHT TO MODERATE RAIN OVER GRANT AND NORTHERN GARFIELD COUNTIES.
ALTHOUGH THE HEAVY RAIN HAS ENDED...FLOODING FROM THE HEAVY RAIN
EARLIER THIS MORNING MAY CONTINUE FOR SEVERAL MORE HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
&&
LAT...LON 3677 9809 3699 9823 3700 9798 3676 9746
3646 9746 3651 9786
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 1, 4:35 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 1, 4:35 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
435 AM CDT FRI MAY 1 2009
.DISCUSSION...
FLASH FLOOD WATCH FOR ALL BUT PORTIONS OF FAR WESTERN OKLAHOMA
WILL BE RETAINED. HEAVY RAIN THREAT WILL CONTINUE THROUGH THE
WEEKEND AHEAD OF UPPER WAVE THAT IS PROGD TO PROGRESS THROUGH THE
SOUTHERN PLAINS. SLOW MOVING FRONT WILL BE ONE OF THE PRIMARY
FOCUSING MECHANISMS TODAY AND TONIGHT...PRIMARILY OVER
NORTH-CENTRAL OKLAHOMA THIS MORNING AND CENTRAL/SOUTHERN PORTIONS
OF FORECAST AREA THIS AFTERNOON-EVENING. SECONDARY FOCUS COULD ALSO BE
ELEVATED FRONTAL ZONE ACROSS NORTHERN OKLAHOMA TONIGHT INTO
SATURDAY. ACTIVITY CLOSEST TO SURFACE FRONT LATE TODAY COULD BE
QUITE ROBUST...WITH EXTREME INSTABILITY AND RELATIVELY STRONG DEEP
LAYER SHEAR. ALL MODELS POINT TO CAP BEING BROKEN OVER PORTIONS OF
SOUTHWEST OKLAHOMA/WESTERN NORTH TEXAS THIS AFTERNOON AND STORMS
PROGRESSING EASTWARD OVER RED RIVER VALLEY. ALTHOUGH THIS WILL BE
THE MAIN AREA OF CONCERN...CANNOT RULE OUT ELEVATED SEVERE
ACTIVITY FARTHER NORTH ACROSS CENTRAL AND NORTHERN OKLAHOMA WITH
STEEP LAPSE RATES PROGD. ALTHOUGH SOME AREAS MAY NOT SEE
SIGNIFICANT RAIN...OR PERHAPS LITTLE OR NONE...CANNOT RULE OUT
CONVECTION GROWING UPSCALE AND AFFECTING A LARGE PORTION OF FORECAST
AREA. SINCE MOST AREAS CANNOT TAKE MUCH RAIN... THE FLASH FLOOD
WATCH SEEMS APPROPRIATE AS A HEAD UP.
BEHIND UPPER WAVE ENOUGH DRY AIR WORKS IN LATE SUNDAY INTO MONDAY TO
SHUT WIDESPREAD RAIN OFF. DOES NOT TAKE LONG FOR RETURN FLOW TO
COMMENCE LATE MONDAY INTO TUESDAY AHEAD OF NEXT S/WV TROUGH...WHICH
WILL ALLOW POPS TO INCREASE AGAIN LATE TUESDAY AND WEDNESDAY.
NORTHWEST FLOW REGIME COULD AFFECT THE REGION WITH ANOTHER ROUND OF
SHOWERS AND STORMS TOWARD END OF FORECAST PERIOD...ALTHOUGH MEDIUM
RANGE MODELS BEGIN TO DIVERGE IN SOLUTIONS OUT THAT FAR. WILL NOT
MAKE SIG CHANGES MID-LATE WEEK WITH GFS INITIALIZATIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 75 55 62 51 / 40 60 70 70
HOBART OK 77 53 65 50 / 30 50 60 80
WICHITA FALLS TX 85 61 72 55 / 30 60 50 70
GAGE OK 64 46 59 42 / 30 60 60 70
PONCA CITY OK 65 50 58 48 / 60 70 80 60
DURANT OK 81 64 73 61 / 20 60 40 70
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ005>008-010>013-
015>020-022>048-050>052.
TX...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.
&&
06/11Hazardous weather outlook, May 1, 5:00 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT FRI MAY 1 2009
OKZ004>048-050>052-TXZ083>090-011700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CDT FRI MAY 1 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. PORTIONS OF SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS MAY BE UPGRADED TO A MODERATE RISK
LATER THIS MORNING OR THIS AFTERNOON.
LOCATION...
THE SLIGHT RISK AREA COVERS WESTERN NORTH TEXAS...AS WELL AS THE
WESTERN TWO-THIRDS OF OKLAHOMA.
TIMING...
THE MOST SIGNIFICANT SEVERE WEATHER IS EXPECTED FROM 4 PM THROUGH
6 AM SATURDAY ACROSS THE SOUTHERN PORTIONS OF OKLAHOMA AND ALL OF
WESTERN NORTH TEXAS. HOWEVER...WIDELY SCATTERED STRONG TO SEVERE
STORMS ARE POSSIBLE THIS MORNING ACROSS CENTRAL AND NORTHERN
OKLAHOMA.
IMPACTS...
BASEBALL-SIZE HAIL OR LARGER.
WIND GUSTS TO 75 MPH.
TORNADOES POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
A QUASI-STATIONARY FRONT EXTENDING FROM THE TEXAS PANHANDLE INTO
NORTHEAST OKLAHOMA WILL BE A FOCUS FOR STRONG TO SEVERE THUNDERSTORMS
TODAY. THE FRONT IS EXPECTED TO MOVE SOUTH AS AN UPPER-LEVEL WAVE
MOVES ACROSS THE NORTHERN PLAINS AND HIGH PRESSURE BUILDS SOUTH.
THUNDERSTORMS THAT FORM ALONG AND NORTH OF THE FRONT TODAY WILL ALSO
AID IN MOVING THE FRONT SOUTHWARD. A MODERATE LOW LEVEL JET THIS
MORNING MAY AID IN ELEVATED THUNDERSTORM DEVELOPMENT ACROSS NORTHERN
INTO CENTRAL OKLAHOMA. ELEVATED INSTABILITY WILL BE SUFFICIENT FOR A
FEW STRONG TO SEVERE THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO
BE MORE NUMEROUS ACROSS EASTERN OKLAHOMA AND THE OZARKS.
BY MID-AFTERNOON...THE COLD FRONT IS EXPECTED TO BE LOCATED FROM
WESTERN NORTH TEXAS INTO SOUTH-CENTRAL AND EAST-CENTRAL OKLAHOMA. A
DRY LINE IS EXPECTED TO MIX INTO THE CENTRAL TEXAS PANHANDLE AND
INTERSECT THE COLD FRONT. STRONG SURFACE HEATING AHEAD OF THE
BOUNDARY WILL RESULT IN VERY HIGH TO EXTREME INSTABILITY ACROSS
PARTS OF WESTERN NORTH TEXAS AND SOUTH-CENTRAL OKLAHOMA...WHERE THE
GREATEST CONCERN FOR SIGNIFICANT SEVERE WEATHER WILL BE SEEN. IF
STORMS CAN FORM...SUPERCELL STORMS WILL BE LIKELY GIVEN THE AMOUNT
OF INSTABILITY AND INCREASING DEEP LAYER SHEAR. VERY LARGE AND
DESTRUCTIVE HAIL AND DAMAGING WINDS WILL OCCUR WITH THE STRONGER
STORMS...ALONG WITH THE RISK OF TORNADOES. THUNDERSTORMS WILL ALSO
BE POSSIBLE NORTH OF THE FRONT ESPECIALLY AS A LOW-LEVEL JET
DEVELOPS DURING THE EVENING AND OVERNIGHT HOURS.
DURING THE EVENING AND OVERNIGHT HOURS...THUNDERSTORMS NEAR AND
AHEAD OF THE FRONT MAY ORGANIZE INTO A COMPLEX OF STORMS WITH HEAVY
RAINFALL...DAMAGING WINDS...AND LARGE HAIL. IF THIS OCCURS...THE
PRIMARY AREA OF CONCERN WOULD BE WESTERN NORTH TEXAS AND THE RED
RIVER VALLEY OF OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL HAS LEFT THE GROUND SATURATED ACROSS PARTS OF THE
AREA. ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF AND
POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT. PLEASE
REFER TO THE LATEST VERSION OF THIS PRODUCT FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
AN UPPER-LEVEL TROUGH WILL APPROACH THE SOUTHERN PLAINS FROM THE
WEST OVER THE WEEKEND. SEVERE THUNDERSTORMS WILL BE POSSIBLE
SATURDAY MAINLY ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS
NEAR A SURFACE FRONT. AS THE UPPER TROUGH MOVES EAST OF THE
SOUTHERN PLAINS LATE SUNDAY...THE RISK OF SEVERE THUNDERSTORMS AND
HEAVY RAINFALL WILL SUBSIDE AS DRIER AND MORE STABLE AIR MOVES INTO
THE REGION.
OTHER HAZARDOUS WEATHER...
ADDITIONAL HEAVY RAINFALL INTO NEXT WEEK WILL RESULT IN RUNOFF AND
POSSIBLE FLASH FLOODING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.In the hours before
Special weather statement, May 1, 5:25 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 525 AM CDT FRI MAY 1 2009 OKZ005-006-011045- WOODS OK-ALFALFA OK- 525 AM CDT FRI MAY 1 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND WOODS COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 23 MILES WEST OF CAPRON TO CHEROKEE AT 525 AM CDT...MOVING NORTHEAST AT 25 MPH. SMALL HAIL AND BRIEF HEAVY RAIN IS LIKELY.
Special weather statement, May 1, 5:53 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 553 AM CDT FRI MAY 1 2009 OKZ005-006-011115- WOODS OK-ALFALFA OK- 553 AM CDT FRI MAY 1 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND WOODS COUNTIES. AT 550 AM...A SMALL CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE FROM CHEROKEE TO NEAR ALVA TO HARDTNER. SMALL HAIL AND HEAVY RAIN CAN BE EXPECTED AS THE STORMS MOVE NORTHWEST AT 25 MPH.
Special weather statement, May 1, 6:18 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 618 AM CDT FRI MAY 1 2009 OKZ006-007-011145- ALFALFA OK-GRANT OK- 618 AM CDT FRI MAY 1 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHERN ALFALFA AND NORTHERN GRANT COUNTIES. RADAR AT 615 AM INDICATED A SMALL CLUSTER OF VERY STRONG THUNDERSTORMS ACROSS NORTHERN ALFALFA AND NORTHEAST GRANT COUNTIES. THE STORMS WILL PRODUCE HAIL NEAR THE SIZE OF DIMES...VERY HEAVY RAINFALL...WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. MOST OF THE RAIN WILL FALL NORTH OF INGERSOLL...CHEROKEE AND WAKITA.
Local storm report, May 1, 7:17 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
717 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HAIL 3 NNE NASH 36.71N 98.03W
05/01/2009 E0.75 INCH GRANT OK PUBLIC
&&
DWLocal storm report, May 1, 7:24 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
724 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM HAIL HILLSDALE 36.56N 97.99W
05/01/2009 E1.00 INCH GARFIELD OK EMERGENCY MNGR
NICKEL TO QUARTER HAIL.
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 62 min |
| Apr 30, 8:27 PM CDT | Tornado Warning | OUN | Custer | 48 min |
| Apr 30, 9:05 PM CDT | Tornado Warning | OUN | Custer, Washita | 40 min |
| Apr 30, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 16 min |
| Apr 30, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 46 min |
| Apr 30, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 41 min |
| Apr 30, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 55 min |
| Apr 30, 11:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 25 min |
| Apr 30, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 49 min |
| Apr 30, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 46 min |
| May 1, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 46 min |
| May 1, 2:00 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 7 hr |
| May 1, 6:30 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| May 1, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 59 min |
| May 1, 7:46 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 44 min |
| May 1, 8:30 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble, Payne | 60 min |
| May 1, 8:58 AM CDT | Flash Flood Warning | OUN | Kay, Noble | 3 hr |
| May 1, 9:27 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 63 min |
| May 1, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 65 min |
| May 1, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 44 min |
Nearby
Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.